The mean-value of the Riemann zeta function

F. V. Atkinson Ibadan, Nigeria

TBD mathscidoc:1701.33988

Acta Mathematica, 81, (1), 353-376, 1949.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 105 downloads ] [ 0 comments ] [ Cited by 99 ]
@inproceedings{f.1949the,
  title={The mean-value of the Riemann zeta function},
  author={F. V. Atkinson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203126551082697},
  booktitle={Acta Mathematica},
  volume={81},
  number={1},
  pages={353-376},
  year={1949},
}
F. V. Atkinson. The mean-value of the Riemann zeta function. 1949. Vol. 81. In Acta Mathematica. pp.353-376. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203126551082697.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved